Access Restriction

Author Reif, John H. ♦ Storer, James A.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1994
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword 3-dimensional Euclidean space ♦ Minimal movement problem ♦ Motion planning ♦ Mover's problem ♦ Robotics ♦ Shortest path ♦ Theory of real closed fields
Abstract We derive a single-exponential time upper bound for finding the shortest path between two points in 3-dimensional Euclidean space with (nonnecessarily convex) polyhedral obstacles. Prior to this work, the best known algorithm required double-exponential time. Given that the problem is known to be PSPACE-hard, the bound we present is essentially the best (in the worst-case sense) that can reasonably be expected.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1994-09-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 41
Issue Number 5
Page Count 7
Starting Page 1013
Ending Page 1019

Open content in new tab

   Open content in new tab
Source: ACM Digital Library